# SDR AWXA0000655

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,613 hours, 31,882 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 672038
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, INTERCOSTAL CRACKED AT FS 178 RBL 24 WL 195.  REMOVED DAMAGED INTERCOSTAL IAW 737 SRM 51-40-02, FABRICATED REPAIR PARTS IAW SRM 53-10-08 FIG 207, INSTALLED PARTS IAW SRM 51-40-02.
